Panadol Period Pain Painkillers, 500mg Paracetamol Tablets with 65mg Caffeine, Pain Relief for Menstrual Cramps, Backache and Headache, Pack of 14

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Sometimes period pain persists and keeps you from going about your day. Whether you struggle with period-related back ache, headache or cramps it can leave you feeling low. During this time Panadol Period Pain Tablets can provide more powerful pain relief than standard paracetamol. They are suitable for menstrual cramps, headache, and lower backache. Panadol Period Pain is made with Optizorb, a unique formulation, which allows the tablets to deliver paracetamol more efficiently, by dissolving faster than standard paracetamol tablets. Their clinically proven dual active formula combines paracetamol and caffeine for faster absorption. Plus, Paracetamol leaves your body naturally in 24 hours and your body does not build tolerance to paracetamol, so it is effective at the same dose each time. The tablets are vegan- friendly because they contain no animal derivatives. They can be taken on an empty stomach. Adults and children aged 16 years and over, take 2 tablets up to 4 times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years take 1 tablet up to 4 times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Not recommended for children under 12 years. Always read the label and if you are concerned speak to a healthcare professional. Give yourself relief when it's that time of the month with Panadol Period Pain – from experts in pain relief. Ingredients Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use. Manufacturer Contact Information Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Key Features

MORE POWERFUL PAIN RELIEF THAN STANDARD PARACETAMOL: The combination of ingredients in Panadol Period Pain provides more powerful pain relief than standard paracetamol tablets for relief of tough pain.

Panadol Period Pain Tablets. Contain paracetamol. For pain relief. Always read the label.

SUITABLE FOR PERIOD PAIN, HEADACHE AND BACKACHE: Relieves pain caused by menstrual cramps and other aches and pains that are caused by your period.

FAST ABSORPTION WITH OPTIZORB FORMULATION: The patented delivery system allows the tablets to deliver paracetamol more efficiently, by dissolving faster than standard Panadol tablets.

CLINICALLY PROVEN DUAL ACTIVE FORMULA: Made with Optizorb formulation and 500 mg paracetamol with 65mg caffeine for faster absorption than standard paracetamol tablets.

Product Details

Brand
Panadol
Colour
Pink
Size
Pack Of 16
Format
Personal Care
Domain
Amazon UK
Listed Since
29 October 2024
Panadol Period Pain Painkillers, 500mg Paracetamol Tablets with 65mg Caffeine, Pain Relief for Menstrual Cramps, Backache and Headache, Pack of 14

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon